Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Harmonic maps; a direct method in the calculus of variations


Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 76 (1970), 1082-1087
MSC (1970): Primary 3504, 5372
MathSciNet review: 0264714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3504, 5372

Retrieve articles in all journals with MSC (1970): 3504, 5372


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12570-8
PII: S 0002-9904(1970)12570-8